Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

The planning problem in mean field games as regularized mass transport.

Graber, P. Jameson and Mészáros, Alpár R. and Silva, Francisco J. and Tonon, Daniela (2019) 'The planning problem in mean field games as regularized mass transport.', Calculus of variations and partial differential equations., 58 (3). p. 115.

Abstract

In this paper, using variational approaches, we investigate the first order planning problem arising in the theory of mean field games. We show the existence and uniqueness of weak solutions of the problem in the case of a large class of Hamiltonians with arbitrary superlinear order of growth at infinity and local coupling functions. We require the initial and final measures to be merely summable. At the same time [relying on the techniques developed recently in Graber and Mészáros (Ann Inst H Poincaré Anal Non Linéaire 35(6):1557–1576, 2018)], under stronger monotonicity and convexity conditions on the data, we obtain Sobolev estimates on the solutions of the planning problem both for space and time derivatives.

Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(375Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1007/s00526-019-1561-9
Publisher statement:This is a post-peer-review, pre-copyedit version of an article published in Calculus of variations and partial differential equations. The final authenticated version is available online at: https://doi.org/10.1007/s00526-019-1561-9
Date accepted:30 April 2019
Date deposited:28 February 2020
Date of first online publication:10 June 2019
Date first made open access:10 June 2020

Save or Share this output

Export:
Export
Look up in GoogleScholar